# SDR SWAA2024021250954

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,632 hours, 9,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT. REPORTS R-1 DOOR SLIDE GAUGE IN RED;( LOW) FLIGHT ATTENDANT. REPORTS R-1 DOOR SLIDE GAUGE IN RED LOW<[01] REPLACED R-1 DOOR SLIDE ASSY REF AM 25-66-00
